JournalsemVol. 59, No. 1pp. 23–28

A generalization of Mason's theorem for four polynomials

  • M. Bayat

    Institute for Advanced Studies in Basic Sciences, Zanjan, Iran
  • H. Teimoori

    Institute for Advanced Studies in Basic Sciences, Zanjan, Iran
A generalization of Mason's theorem for four polynomials cover
Download PDF

Cite this article

M. Bayat, H. Teimoori, A generalization of Mason's theorem for four polynomials. Elem. Math. 59 (2004), no. 1, pp. 23–28

DOI 10.1007/S00017-001-0203-2